# SDR ABXA040293

- Difficulty date: August 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 56,609 hours, 53,350 cycles
- Engine: Pwa JT8D11
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 165 TO 200 PASSENGER DOOR LONGERON 16 LT SKIN DENTED. DAMAGE OUT OF LIMITS. REMOVED DAMAGED SKIN, FABRICATED DOUBLERS, REPAIRED IAW SRM 52-05.
